# SDR DL72K980992

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583757
- Condition: Cracked
- Location: Bs 848.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CHORD OF THE STRINGER 17L CREASE BEAM WAS FOUND WITH A .5 CRACK AT STA 848.95.  THE CRACK WAS IN THE HORIZONTAL FLANGE OF THE TEE WHERE THE FLANGE WAS MILLED  AWAY TO PASS UNDER THE FRAME.  THE CRACK WAS ROUTED OUT OF  THE HORIZONTAL FLANGE AND STOP DRILLED IN THE BASE FLANGE.  TWO REPAIR ANGLES AND A STRAP WERE INSTALLED PER ER/A 364638-14, REV A.
